# SDR CA980602052

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: MS219606L
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC CONNECTOR BODY CRACKED POSSIBLY FROM OVERTORQUE.
